# SDR SWAA2022060303464

- Difficulty date: May 4, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS947 AND LBL 8.10 AT AFT CARGO COMPARTMENT 2022-262238 / [01] REPLACED ANGLE LOCATED BS947 AND LBL 8.10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 149A8103 SHEET 6 RELEASE DATE DEC 27 2002;[02] CORRECTED ITEM 1. REPLACED ANGLE LOCATED BS947 AND LBL 8.10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 149A8103 SHEET 6 REV-. [03] CORRECTED ITEM 1 AND 2REPLACED ANGLE LOCATED BS947 AND LBL 8.10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 149A8103 SHEET 6 REV-. [04] REPLACED ANGLE LOCATED BS947 AND LBL 8.10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 149A8103 SHEET 6 REV-.
